# SDR UIEA2021100702203

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 18,871 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: O, S
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB AFTER 10000' OUR AIRSPEED INDICATOR LIMIT VMO DID NOT GO ABOVE 265KTS. DX AND MX REQUESTED DIVERSION TO CVG( FOUND VMO (5591) SWITCH IN MEC IN THE ALTERNATE POSITION, PLACED SWITCH BACK IN NORM POSITION IAW AMM 32-00-00. )
